# SDR SWIA202266161

- Difficulty date: May 31, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 60033052145
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FORWARD FUSELAGE SKIN IS CRACKED AT THE L/H TRU DOOR AFT LATCH CUTOUT IN THE FORWARD LOWER RADIUS OF THE LATCH CUTOUT.     (C-CHECK RO 7/26/2022)    REMOVED AND REPLACED L/H FWD FUSE SKIN IAW SRM 51-42-13, 51-42-06 AND REO 601R-53-11-3775 REV-- DATED:2022-06-13. COMPLETED TASK CARD 51-900-1003-SKY ATTACHED AND COMPLETED M-337 FORM ATTACHED. REFERENCE CONTINUE CARD AND SKYCARD FOR WORK PERFORMED. PART FOR PART REPLACEMENT NO WEIGHT CHANGE NOTED.
